# SDR SWIA202054770

- Difficulty date: November 3, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBOARD SUPPORT ANGLE AT APPROXIMATELY FS 280 BETWEEN LBL 12 AND RBL 12 IS CORRODED.  C-CHECK RO 12/26/2020.  REMOVED AND REPLACED COCKPIT FLOOR SUPPORT ANGLE AT FS 280 BETWEEN LBL 12 AND RBL 12 WITH NEW, REF BOMBARDIER DWG, CRJ 900 SRM.
